A remark on asymptotics of solutions to Schrödinger equation with fourth-order dispersion

Jun Ichi Segata

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give an asymptotic formula in time of solutions to the linear fourth-order Schrödinger type equation in one space dimension without the mean zero condition on the initial data. Then we apply this formula to study the long time behavior of solution to the fourth-order Schrödinger type equation with the cubic non-linearity.

Original languageEnglish
Pages (from-to)25-36
Number of pages12
JournalAsymptotic Analysis
Volume75
Issue number1-2
DOIs
Publication statusPublished - 2011

Keywords

  • asymptotic behavior
  • fourth-order Schrödinger type equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A remark on asymptotics of solutions to Schrödinger equation with fourth-order dispersion'. Together they form a unique fingerprint.

Cite this